# SDR UALA2011100505408

- Difficulty date: October 4, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 80,078 hours, 12,867 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 31
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RIGHT RADIO UNABLE TO RECEIVE VOICE.  REPLACED CAPTAIN'S AUDIO SELECT PANEL PER MM, OPS CHECKED OKAY.
